Current time in Korea 04:06 Jul 12 (Sun) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(BKCS) > Archives

Bulletin of the Korean Chemical Society (BKCS)

ISSN 0253-2964(Print)
ISSN 1229-5949(Online)
Volume 12, Number 4
BKCSDE 12(4)
April 20, 1991 

 
Title
A Nonlinear Study for the Schlogl Models with Some Kinds of External Input. Ⅰ.
Author
Moon H. Ryu, Dong J. Lee*, Il D. Kim
Keywords
Abstract
A new perturbation theory called as star expansion method is used to obtain the nonlinear retarded solution of the Schlogl models with some kinds of external input. The approximate nonlinear solutions are compared with the exact solution, linear solutions, and those obtained by the Feynman method.
Page
383 - 387
Full Text
PDF